JournalsrmiVol. 37, No. 5pp. 1641–1667

Stein–Weiss inequality on product spaces

  • Zipeng Wang

    Westlake University, Cloud Town, Hangzhou, China
Stein–Weiss inequality on product spaces cover

A subscription is required to access this article.

Abstract

We give a classification between weighted norm inequalities of strong fractional integral operators and their corresponding multi-parameter Muckenhoupt characteristics, by considering the weights to be power functions. As a result, we extend the classical Stein–Weiss theorem on product spaces.

Cite this article

Zipeng Wang, Stein–Weiss inequality on product spaces. Rev. Mat. Iberoam. 37 (2021), no. 5, pp. 1641–1667

DOI 10.4171/RMI/1244